# SDR P5CA9801550

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Delaminated
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED UPPER DECK FLOOR PANELS AT BS 720R DUE DELAMINATION.  REMOVED AND REPLACED PER SRM 53-22-01, 51-10-01 AND 51-30-02.
